Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0077122

author
Milnor, John
title
Construction of universal bundles. I
year
1956
journal
Annals of Mathematics. Second Series
volume
63
pages
272–284
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969609
MathSciNet
MR0077122
DOI
doi:0077122

@article{MR0077122,
    AUTHOR = "Milnor, John",
    TITLE = "Construction of universal bundles. {I}",
    JOURNAL = "Ann. of Math. (2)",
    FJOURNAL = "Annals of Mathematics. Second Series",
    VOLUME = "63",
    YEAR = "1956",
    PAGES = "272--284",
    ISSN = "0003-486X",
    MRCLASS = "55.0X",
    MRNUMBER = "0077122",
    MRREVIEWER = "J. Dugundji",
    DOI = "10.2307/1969609",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.2307/1969609"
}

      

This item is referenced in 2 tags:

  • in Subsection 1.2.4: The Nerve of a Groupoid
  • in Example 1.2.4.3: The Milnor Construction